# SDR VNAA2019062211102

- Difficulty date: June 22, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 35,675 hours, 35,485 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Ring
- Part number: 4018T16P04
- Condition: Worn
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT ENGINE OIL PRESSURE MSG IN FLIGHT. O/S MX SERVICED RT ENGINE WITH 6.0 QTS.  GOING TO PROCEED WITH OIL CONSUMPTION RUN. FAILED OIL CONSUMPTION RUN. .75QTS AFTER 20 MINUTES. R/R RT ENG IDG, ATS, STARTER CARBON SEALS AND MATING RING. CONSUMPTION CHECK GOOD. EDP CARBON SEAL: P/N 5018T49P05   S/N SBA37361, IDG CARBON SEAL: P/N 4138T09P03   S/N SBAP8445, ATS CARBON SEAL: P/N 5018T49P05   S/N SBAT6829
